MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71733-01
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes Fatigue (1849); Diaphoresis (2452)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported missing low glucose alarms, was investigated.After attempting to identify the customer's reported configurations, the information provided in the complaint was insufficient to conduct a comprehensive investigation.The lack of the device model name restricts the ability to identify potential causes of the customer's reported issue.Therefore, the reported issue is not confirmed due to the inadequate information provided.The most probable root causes associated with this failure mode are software/data corruption or misuse.However, mitigations are in place to reduce and prevent such issues.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A signal loss issue due to an incompatible operating system was reported with the abbott diabetes care (adc) device used with an iphone (model unknown) running ios version 2.13.1.9278.Due to the incompatible configuration, the customer did not receive low glucose alarms.The customer reported weakness and sweating and self-treated with glucose.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key25105301
Report Number2954323-2026-66755
Device Sequence Number16141551
Product Code PZE
UDI-Device Identifier00357599000059
UDI-Public00357599000059
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71733-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale